Skip Navigation

Scout Archives

Home Projects Publications Archives About Sign Up or Log In

New York Journal of Mathematics: A Mathematical Theory of Origami Constructions and Numbers

This article comes from the New York Journal of Mathematics, an electronic publication with entries added sporadically throughout the year. The full text of this latest entry can be viewed in .pdf, .ps, .dvi, or .hdvi format and abstracts may be viewed in .pdf or .gif format. The bibliography is hyperlinked.
?  Cumulative Rating: (not yet rated)
Alternate Title
New York Journal of Mathematics 6 (2000), 119-133
Archived Scout Publication URL
Data Type
Language
Date of Scout Publication
2000-08-30
Date Of Record Creation
2003-04-09 12:39:04
Date Of Record Release
2005-08-18 10:37:03
Resource URL Clicks
5

Resource Comments

(no comments available yet for this resource)